# SDR ASOA20121203142

- Difficulty date: December 3, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- Aircraft time: 34,412 hours, 26,006 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INTERNAL SKIN CORRODED BETWEEN FRAMES 12-13 STRINGERS 20L-20R.  MX PERFORMED REPAIR TO INTERNAL SKIN BETWEEN FRAMES 12-13 STRINGER 20L-20R IAW EC5310-01639.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
